# SDR SWAA2023073176433

- Difficulty date: July 7, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 19,492 hours, 9,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO L/H TRANSITION ANGLE LBL. 21 STA.727H+10 TO STA.807+10 HAS CORROSION IN SEVERAL AREAS.<[01] CUT AND REMOVED DAMAGED SECTION PER SRM 53-00-53-2R-5. SECTION OUT OF LIMITS;[02] C/W INSPECTION.;[03] REJECT: IN THE MEASUREMENTS SECTION; THE FOLLOWING ERRORS EXIST: 1. THE 'REPAIR TYPE ()' SHOULD BE NOT BE LISTED AS N/A.  2. THE 'CORRODED ELEMENT PART NUMBER ()' APPEARS TO BE INCOMPLETE.;[04] CORRECTED 1. CHANGED FROM N/A TO MAJOR PER MPM 18.02.01.02 2. COMPLETED CORRODED ELEMENT PART NUMBER TO ADD '-31';[05] FABBED; LOCATED; DRILLED; TREATED AND PRIMED PER SRM 53-00-53-2R-5;[06] 5. CARLOS OLVERA (TECHNICIAN); 12-JUL-2023 22:11 UTC FABBED; LOCATED; DRILLED; TREATED AND PRIMED PER SRM 53-00-53-2R-5. INSPECTED.;[07] INSTALLED NEW SECTION OF TRANSITION ANGLE FROM STA 727H+11.5 TO 807+7 PER SRM 53-00-53-2R-5.;[08] C/W INSPECTION.;[09] RII: C/W INSPECTION OF ALL CORRECTIVE ACTIONS AND STEPS FOR INSTALLATION OF NEW SECTION OF TRANSITION ANGLE FROM STA 727H+11.5 TO 807+7 PER SRM 53-00-53-2R-5 AND BONDED NUTPLATES.
